# SDR SWAA2023080485686

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 49,586 hours, 26,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT AFT SLIDE NEEDS TO BE REPOSITIONED<[01] PART REMOVED FOR SLIDE R AND R.;[02] REMOVED AND REPLACED AFT SERVICE DOOR SLIDE IAW MT 725-61-06-AS.
